# SDR DALA2022111807424

- Difficulty date: November 16, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 62,904 hours, 28,719 cycles
- System (JASC): 4990 · APU Oil System
- Part: Idg
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3737 -DIV- DISPATCHED IAD WITH RT IDG ON MEL. ENROUTE LOST APU, DOWN TO SINGLE ELECTRICAL SOURCE, DIVERTED TO MSP. CORRECTIVE ACTION: REPLACED RT IDG. APU AUTO SHUTDOWN DUE TO LOW OIL PRESSURE. CLEANED OIL COOLER, CHANGED OIL AND FILTER. REPLACED LOP SWITCH.
